Our Members Asked:
I started taking red yeast rice and soon after developed insomnia. Could my red yeast rice supplement be the problem?
As discussed in the Red Yeast Rice Supplements Review, red yeast rice could potentially cause difficulty sleeping in some people — although this does not appear to be a commonly reported side-effect. See the Cautions and Concerns section of the Red Yeast Rice Supplements Review for more information.
Be aware that if you also take CoQ10 (levels of which may be reduced in people taking red yeast rice or a prescription statin medication), this may also cause insomnia in some people.
Join today to unlock all member benefits including full access to all CL Answers and over 1,300 reviews.Join Now
Already a member? Sign In Here.
Join now at www.consumerlab.com/join/
Submit your comment
This feature is restricted to active members.
Join now to add comments and get all member benefits, including over 1,300 reviews.Join Now
Already a member? Sign in here.
Agree to Comment Terms
Please abide by the following:
For your privacy, only your first name (from your account) followed by a random number will appear with your comment. Your last name and email address will not be displayed.
Your comment has been submitted
We will review your comment before it is posted.